# SDR AALA990218

- Difficulty date: January 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N894AA
- Make and model: Boeing 727223
- Aircraft serial: 22010
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Bent
- Location: Bs 388
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND UPPER LEG OF STRINGER 24R AT STATION 388 BENT.  REFORMED SMALL DENT AND INSTALLED DOUBLER PER SRM 53-10-3 FIG 2.  (M)
